Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 245, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 6, 2012, 8:13 PM CDT for Carroll County, Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 6, 2012, 8:13 PM CDT (01:13 UTC)
- Expired
- Sep 6, 2012, 8:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Carroll County, AR
The radar
The Springfield radar (KSGF), 90 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.2 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 348 J/kg
- Mixed-layer CIN
- -236 J/kg
- Mixed-layer LCL
- 2009 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
946
WUUS54 KTSA 070113
SVRTSA
ARC015-070145-
/O.NEW.KTSA.SV.W.0245.120907T0113Z-120907T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT THU SEP 6 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CARROLL COUNTY IN NORTHWEST ARKANSAS
* UNTIL 845 PM CDT
* AT 812 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BERRYVILLE...MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
URBANETTE AND OAK GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3633 9350 3635 9360 3650 9358 3651 9356
3651 9335 3649 9335
TIME...MOT...LOC 0113Z 216DEG 21KT 3638 9353
$$2 follow-up statements
329
WWUS54 KTSA 070127
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
827 PM CDT THU SEP 6 2012
ARC015-070145-
/O.CON.KTSA.SV.W.0245.000000T0000Z-120907T0145Z/
CARROLL AR-
827 PM CDT THU SEP 6 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHERN CARROLL COUNTY...
AT 825 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OAK GROVE...
MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OAK GROVE
AND BLUE EYE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3637 9346 3639 9353 3651 9354 3651 9335
3649 9335
TIME...MOT...LOC 0127Z 220DEG 22KT 3645 9344
$$069
WWUS54 KTSA 070141
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
841 PM CDT THU SEP 6 2012
ARC015-070150-
/O.EXP.KTSA.SV.W.0245.000000T0000Z-120907T0145Z/
CARROLL AR-
841 PM CDT THU SEP 6 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CARROLL COUNTY
EXPIRES AT 845 PM CDT...
THE THUNDERSTORM IS MOVING OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3637 9346 3639 9353 3651 9354 3651 9335
3649 9335
TIME...MOT...LOC 0140Z 220DEG 22KT 3651 9338
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 6:39 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Sep 6, 6:39 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT THU SEP 6 2012
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
CONVECTION THAT DEVELOPED AHEAD OF MCV TRANSLATING EWRD OVER FAR
ERN OK ATTM WILL BE EAST OF KFSM/KFYV/KXNA BY 02Z. WILL HAVE TO
WATCH CONVECTIVE TRENDS WITH ACTIVITY OVER WRN KS AS THIS COULD
IMPACT NERN OK SITES AFT 06Z BUT FEEL CHANCES TOO LOW TO INCLUDE
IN TEMPO GROUPS ATTM. STRONG COLD FRONT MOVES INTO NERN OK 18-21Z
AND SHOULD BE NEAR KMLC/KFSM BY 08/00Z. TSRA CHANCES INCREASE AS
THE FRONT APPROACHES AND MAINTAINED CHANCES BEHIND FROPA NRN SITES
THRU END OF PERIOD. NORTH WIND GUSTS TO NEAR 30KT BEHIND FRONT.
&&
.PREV DISCUSSION... /ISSUED 322 PM CDT THU SEP 6 2012/
DISCUSSION...
TURNS OUT THAT CONVECTION THAT STAYED TO OUR WEST LAST NIGHT IS
AFFECTING THE WEATHER TODAY OVER EASTERN OK AND WESTERN AR.
VISIBLE SATELLITE SHOWS AN MCV JUST WEST OF MCALESTER LIFTING TO
THE NORTHEAST. ISOLATED TO WIDELY SCATTERED STORMS ARE DEVELOPING
AHEAD OF THIS FEATURE AND ASSOCIATED MID CLOUD DECK. I HAVE
BASICALLY TRIED TO EXTRAPOLATE THE EXPECTED POSITION BY 00Z AND
WILL RUN POPS THROUGH 06Z. HIGHEST CHANCES WILL BE OVER WESTERN
AR. ISOLATED SEVERE HAIL/WIND ARE POSSIBLE THROUGH EARLY EVENING
WITH THE INSTABILITY IN PLACE. ONCE THIS SYSTEM CLEARS THE
AREA...SKIES SHOULD BE MOSTLY CLEAR TONIGHT AND FOR MUCH OF
TOMORROW AHEAD OF THE FRONT.
THIS SUITE OF MODEL DATA IS MAYBE A BIT FASTER WITH THE FRONT
COMPARED TO YESTERDAY. IT SHOULD BE ALONG THE I-44 CORRIDOR BETWEEN
1 AND 3 PM FRIDAY...AND DOWN TO THE I-40 CORRIDOR AROUND 5 PM OR
SO...BEFORE CLEARING SE OK BY 10 PM. BEST CHANCES FOR RAIN/STORMS
ALONG THE FRONT WILL BE OVER NORTHWEST AR AND POINTS TO THE EAST.
OUR AREA WILL BE ON THE TAIL END OF THE STRONGEST UPPER FORCING.
THE INSTABILITY AXIS WILL BE NARROW AND WARM SECTOR SHEAR DOES NOT
LOOK THAT IMPRESSIVE...SO I'M NOT THINKING THIS WILL BE A HUGE
SEVERE EVENT. THERE COULD BE SOME HAIL/WIND HOWEVER. THE BIG
QUESTION WILL BE TEMPS AHEAD OF THE FRONT...NAMELY HOW HIGH THEY
WILL GET BEFORE THE FROPA. THE NAM SUGGESTS THAT COMPRESSIONAL
WARMING WILL OCCUR AHEAD OF THE FRONT...WITH THE 850MB THERMAL
RIDGE NOSING NORTHEAST INTO OKLAHOMA. IT DOES NOT APPEAR THAT
THERE WILL BE MUCH CLOUD COVER ONCE THIS MCV MOVES BY...SO IT IS
MAINLY A QUESTION OF TIMING. IN GENERAL I HAVE RAISED HIGHS BY
SEVERAL DEGREES FROM THE 412 CORRIDOR SOUTHWARD. LOOKS LIKE WE
WILL HAVE ONE MORE TRIPLE DIGIT DAY BEFORE WE CAN PUT THIS ISSUE
AWAY FOR AWHILE. BASED ON FORECAST HEAT INDICES...I WILL EXTEND
THE HEAT HEADLINES FOR ONE MORE DAY IN THE SOUTH.
THE RATHER IMPRESSIVE SHORTWAVE TROUGH OVER THE PAC NW WILL DIVE
SOUTHEAST OVER THE PLAINS IN THE BROAD CYCLONIC FLOW ALOFT OVER
THE NEXT 48 HOURS. CANADIAN AIR WILL PLUNGE DOWN INTO THE REGION FRIDAY
NIGHT AS SURFACE HIGH PRESSURE BUILDS IN. OVERNIGHT LOWS WILL DROP
INTO THE 50S AND LOW 60S. SATURDAY WILL BE A GREAT WEATHER DAY WITH
HIGHS NEAR 80. SUNDAY MORNING WILL BE THE COOLEST NIGHT OF THE
WEEK...WITH LOWS DIPPING DOWN INTO THE LOW 50S AND EVEN UPPER 40S
AT THE COLD SPOTS. TEMPS WARM UP QUICK NEXT WEEK BACK INTO THE 90S AS
SHORTWAVE RIDGING BUILDS IN BEHIND THE UPPER TROUGH.
A WEAK FRONT WILL MAKE A RUN AT US TOWARD MIDWEEK...BUT MAY STALL
TO OUR NORTH. STILL TOO SOON TO INSERT PRECIP CHANCES JUST YET.
LACY
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM FRIDAY FOR OKZ053.
HEAT ADVISORY UNTIL 7 PM THURSDAY FOR OKZ049-OKZ066-OKZ070-
OKZ071-OKZ073-OKZ074-OKZ075-OKZ076.
HEAT ADVISORY FROM 1 PM FRIDAY TO 7 PM FRIDAY FOR OKZ049-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...HEAT ADVISORY FROM 1 PM FRIDAY TO 7 PM FRIDAY FOR ARZ019-ARZ020.
EXCESSIVE HEAT WARNING UNTIL 7 PM FRIDAY FOR ARZ029.
&&
SHORT TERM...20
AVIATION...69Hazardous weather outlook, Sep 6, 4:56 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 456 PM CDT THU SEP 6 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 456 PM CDT THU SEP 6 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS THAT HAVE DEVELOPED AHEAD OF AN UPPER LEVEL DISTURBANCE PASSING THROUGH EASTERN OKLAHOMA AND INTO WESTERN ARKANSAS WILL PRODUCE A SEVERE WEATHER THREAT THROUGH THIS EVENING. LARGE HAIL AND DAMAGING DOWNBURST WIND WILL BE POSSIBLE WITH THE STRONGEST STORMS. THIS THREAT WILL DIMINISH AFTER SUNSET. TEMPERATURES IN THE UPPER 90S TO NEAR 100 COMBINED WITH FAIRLY HIGH HUMIDITY WILL RESULT IN HEAT INDEX VALUES NEAR 105 ACROSS PORTIONS OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS THROUGH THIS EVENING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS UNLIKELY ALTHOUGH LOCAL SPOTTER NETWORK ACTIVATION IS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL... HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL. SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL. SUNDAY AND MONDAY...NO HAZARDS. TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL INCREASE FRIDAY AND FRIDAY NIGHT AS A STRONG COLD FRONT SWEEPS THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE AHEAD OF THE BOUNDARY. GUSTY WINDS AHEAD OF AND BEHIND THE FRONT WILL INCREASE THE FIRE DANGER AS WELL. TEMPERATURES AHEAD OF THE FRONT WILL ONCE AGAIN CLIMB TO NEAR 100 DEGREES. THIS HEAT COMBINED WITH FAIRLY HIGH HUMIDITY WILL RESULT IN ANOTHER DAY OF DANGEROUS HEAT...ESPECIALLY ACROSS SOUTHEASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. MUCH COOLER WEATHER IS EXPECTED THIS WEEKEND. SOUTHERLY WINDS AND WARMING TEMPERATURES RETURN DURING THE MIDDLE PART OF NEXT WEEK...WHICH WILL ONCE AGAIN RAISE FIRE WEATHER CONCERNS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Sep 6, 4:49 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
449 PM CDT THU SEP 6 2012
ARZ019-029-OKZ072-074-076-062230-
CRAWFORD AR-HASKELL OK-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
449 PM CDT THU SEP 6 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHWESTERN CRAWFORD
IN WEST CENTRAL ARKANSAS
NORTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN HASKELL AND NORTHERN LE FLORE
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
AT 449 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF SALLISAW TO RYE HILL...MOVING
NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...COTTONWOOD...SALLISAW...GANS...MULDROW...ROLAND...MC
KEY...BRUSHY...MOFFETT...PANAMA...BOKOSHE...ROCK ISLAND...SPIRO...
POCOLA...SCULLYVILLE...BRADEN...COWLINGTON...ARKOMA...MILL CREEK...
FORT SMITH...HACKETT...BARLING...JENSON...BONANZA...JENNY LIND...RYE
HILL...CENTRAL CITY...VAN BUREN...SHIBLEY AND DORA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3561 9474 3539 9410 3517 9443 3510 9484
3544 9492
TIME...MOT...LOC 2149Z 232DEG 7KT 3541 9483 3526 9438Special weather statement, Sep 6, 5:31 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
531 PM CDT THU SEP 6 2012
ARZ019-020-029-OKZ072-076-062315-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
531 PM CDT THU SEP 6 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD
IN WEST CENTRAL ARKANSAS
SOUTHERN FRANKLIN AND SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
AT 531 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF MULDROW TO 3 MILES WEST OF
WITCHERVILLE...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...COTTONWOOD...GANS...MULDROW...
ROLAND...SHORT...MOFFETT...ROCK ISLAND...SPIRO...POCOLA...
SCULLYVILLE...BRADEN...COWLINGTON...ARKOMA...PLEASANT HILL...
CROSSROADS...MILLTOWN...MILL CREEK...PINEY...UNIONTOWN...CONCORD...
MULBERRY...CHARLESTON...BRANCH...URSULA...PETER PENDER...VESTA...
MEG...CECIL...TONEY...FORT SMITH...HACKETT...GREENWOOD...BARLING...
LAVACA...ARKOLA...HUNTINGTON...MIDLAND...DAYTON...WITCHERVILLE...
WASHBURN...BURNVILLE...JENSON...EXCELSIOR...MANSFIELD...BONANZA...
FORT CHAFFEE...JENNY LIND...RYE HILL...BLOOMER...CENTRAL CITY...
MOUNTAINBURG...VAN BUREN...ALMA...CEDARVILLE...NATURAL DAM...
CHESTER...KIBLER...SHIBLEY...FURRY...DYER...FIGURE FIVE...RUDY...
DORA...LEE CREEK...LAKE FORT SMITH AND ETNA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3536 9375 3540 9380 3532 9381 3532 9390
3523 9393 3523 9402 3516 9402 3513 9409
3514 9413 3511 9413 3505 9429 3524 9475
3558 9472 3564 9456 3564 9448 3567 9448
3576 9427 3538 9370
TIME...MOT...LOC 2231Z 267DEG 16KT 3553 9464 3515 9431Special weather statement, Sep 6, 6:08 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT THU SEP 6 2012
ARZ010-011-019-020-062345-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
608 PM CDT THU SEP 6 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN CRAWFORD...SOUTHWESTERN MADISON AND SOUTHEASTERN
WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 608 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
LOCKE...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...PLEASANT HILL...PARADISE...PINEY...
BIDVILLE...TONEY...LONELM...CRAVENS...WATALULA...JETHRO...FERN...
BARNES...TURNERS BEND...COMBS...PATRICK...DELANEY...MOUNTAINBURG...
LOCKE...MOUNT GAYLER AND LAKE FORT SMITH.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3589 9384 3553 9380 3550 9415 3577 9418
TIME...MOT...LOC 2308Z 253DEG 15KT 3565 9407Special weather statement, Sep 6, 6:41 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
641 PM CDT THU SEP 6 2012
ARZ010-011-020-070030-
FRANKLIN AR-MADISON AR-WASHINGTON AR-
641 PM CDT THU SEP 6 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
IN NORTHWEST ARKANSAS
MADISON AND EASTERN WASHINGTON
AT 641 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF WESLEY TO 8 MILES SOUTH OF
BRASHEARS...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...HARMONY...GEORGETOWN...RED STAR...
TUTTLE...HUNTSVILLE...SAINT PAUL...PETTIGREW...AURORA...WESLEY...
COMBS...BRASHEARS...DUTTON...PATRICK...BOSTON...DELANEY...CROSSES...
WITTER...JAPTON...MARBLE...ALABAM AND GOSHEN.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3576 9352 3576 9369 3571 9369 3568 9386
3610 9400 3617 9359 3615 9358 3615 9356
3577 9351
TIME...MOT...LOC 2341Z 253DEG 15KT 3603 9388 3571 9384Local storm report, Sep 6, 7:28 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
728 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG 3 W HUNTSVILLE 36.09N 93.79W
09/06/2012 MADISON AR LAW ENFORCEMENT
TREES BLOWN DOWN BY STRONG THUNDERSTORM WIND WEST OF TOWN
&&
EJCSpecial weather statement, Sep 6, 8:06 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
806 PM CDT THU SEP 6 2012
ARZ002-070145-
CARROLL AR-
806 PM CDT THU SEP 6 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHERN CARROLL
AT 806 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF BERRYVILLE...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...BLUE EYE...OAK GROVE...OAK
HILL...PLEASANT RIDGE...BERRYVILLE...URBANETTE AND GRANDVIEW.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3636 9344 3629 9366 3630 9366 3630 9371
3631 9372 3650 9371 3650 9336
TIME...MOT...LOC 0106Z 216DEG 19KT 3635 9359The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 44 min |
| Sep 6, 7:32 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 43 min |
| Sep 6, 8:06 PM CDT | Special Weather Statement | TSA | Carroll | 39 min |
| Sep 7, 4:09 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 51 min |
| Sep 7, 4:39 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 51 min |
| Sep 7, 5:01 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Crawford, Madison, Washington | 59 min |
| Sep 7, 5:39 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Crawford, Franklin, Madison, Washington | 51 min |
| Sep 7, 5:55 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 65 min |
| Sep 7, 6:37 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 38 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.